Translator Disclaimer
September 2011 Meromorphic continuation of the Goldbach generating function
Gautami Bhowmik, Jan-Christoph Schlage-Puchta
Funct. Approx. Comment. Math. 45(1): 43-53 (September 2011). DOI: 10.7169/facm/1317045230

Abstract

We consider the Dirichlet series associated to the number of representations of an integer as a sum of primes. Assuming certain reasonable hypotheses on the distribution of the zeros of the Riemann zeta function we obtain the domain of meromorphic continuation of this series.

Citation

Download Citation

Gautami Bhowmik. Jan-Christoph Schlage-Puchta. "Meromorphic continuation of the Goldbach generating function." Funct. Approx. Comment. Math. 45 (1) 43 - 53, September 2011. https://doi.org/10.7169/facm/1317045230

Information

Published: September 2011
First available in Project Euclid: 26 September 2011

zbMATH: 1311.11096
MathSciNet: MR2865411
Digital Object Identifier: 10.7169/facm/1317045230

Subjects:
Primary: 11P32
Secondary: 11M41, 1P55, 30B40

Rights: Copyright © 2011 Adam Mickiewicz University

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.45 • No. 1 • September 2011
Back to Top